# SDR IXXA9900007

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Engine: Pwa JT3D7
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Lt Engine
- Part time: 50,745 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

EN ROUTE FROM PKWA TO PHIK DURING CLIMB, A LOUD NOISE WAS HEARD FROM THE NUMBER TWO ENGINE, ACCOMPANIED BY INCREASING ENGINE GAS TEMPERATURE AND A DECLINE IN OIL PRESSURE.  THE FLIGHT CREW SECURED THE ENGINE FOLLOWING COMPANY PROCEDURES AND CONTINUED TO PHIK FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ENGINE WITH TURBINE BLADE DISCREPANCIES NOTED IN THE EXHAUST AREA.  THE ENGINE WILL BE REPLACED PRIOR TO THE AIRCRAFT RETURNING TO SERVICE.
